# SDR SIMA993131

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-1 INSPECTION, FOUND SEVERAL FLOOR PROXIMITY LIGHT BULBS DID NOT ILLUMINATE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT LOCATION 3WL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
